# SDR UALA2009072702230

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 66,074 hours, 19,221 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARM LIGHT DOES NOT COME ON.  REMOVED DEBRIS FROM SENSOR AREA, CHECKS OKAY.
